# SDR V0XD20150817160

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 18,511 hours, 12,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670340942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM AT FS 280.00 IS CRACKED.  R & R RT BEAM AT FS 280.00, PN CC670-34094-2, IAW DWG CC670-34010 REV G DATED 03-07-2007, DWG CC670-33052 REV E, DATED 01-04-2006, DWG CC670-34117, REV B DATED 07-08-2002, DWG BA670-31057, DATED 10-20-2014, MM 20-70-00, 51-21-01, SRM 51-42-13, 51-42-21, 21-42-06, 51-25-06 & 51-25-16.
